# SDR YENA2024020800257

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 9,271 hours, 1,370 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,271 hours, 1,370 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0062396
- Condition: Failed
- Location: Fire Detection
- Part time: 9,556 hours, 1,693 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1407,JFK-CDG. (ETOPS) 'SPUIOUS ENG 2 FIRE LOOP A FAULT MSG CYCLING IN FLT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REF TSM 26-12-00-810-805A, AWM 26-12-06 AND AWM 71-51-75. CHECK WIRING, FDU 2WD2 PIN A/K AND A/J = 1481 K OHMS. WIRING CHECK GOOD. ACCOMPLISHED A VISUAL INSPECTION OF THE BLOCK 450VT2 AND FIRE LOOP ELEMENTS FOR SIGNS OF DAMAGE OR COMTAMINATION, FIND NO EVIDENCE. REMOVED AND REPLACED FDU 2WD2 AS A PRECAUTIONARY/ T/S. '
